Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3528
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: On unitals with many Baer sublines
Author: Ball, Simeon
Blokhuis, Aart
O'Keefe, Christine M.
Citation: Designs, Codes and Cryptography, 1999; 17(1-2):237-252
Issue Date: 1999
ISSN: 0925-1022
Statement of
Responsibility: 
Simeon Ball, Aart Blokhuis, Christine M. O'Keefe
DOI: 10.1023/A:1026487412101
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.